Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 87840, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/87840

On weak-open compact images of metric spaces

Department of Information, Hunan Business College, Changsha, Hunan 410205, China

Received 2 August 2005; Revised 29 June 2006; Accepted 9 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. V. Arhangel'skiĭ, “Mappings and spaces,” Russian Mathematical Surveys, vol. 21, no. 4, pp. 115–162, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. P. Franklin, “Spaces in which sequences suffice,” Fundamenta Mathematicae, vol. 57, pp. 107–115, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Ikeda, C. Liu, and Y. Tanaka, “Quotient compact images of metric spaces, and related matters,” Topology and Its Applications, vol. 122, no. 1-2, pp. 237–252, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Li and S. Lin, “On the weak-open images of metric spaces,” Czechoslovak Mathematical Journal, vol. 54, no. 2, pp. 393–400, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Lin, “On the quotient compact images of metric spaces,” Advances in Mathematics, vol. 21, no. 1, pp. 93–96, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Lin, Generalized Metric Spaces and Mappings, Chinese Scientific, Beijing, 1995. View at Zentralblatt MATH
  7. S. Lin, Point-Countable Coverings and Sequence-Covering Mappings, Chinese Distinguished Scholars Foundation Academic Publications, Chinese Scientific, Beijing, 2002. View at Zentralblatt MATH · View at MathSciNet
  8. S. Lin, Y. C. Zhou, and P. F. Yan, “On sequence-covering π-mappings,” Acta Mathematica Sinica, vol. 45, no. 6, pp. 1157–1164, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Siwiec, “On defining a space by a weak base,” Pacific Journal of Mathematics, vol. 52, pp. 233–245, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Tanaka, “Symmetric spaces, g-developable spaces and g-metrizable spaces,” Mathematica Japonica, vol. 36, no. 1, pp. 71–84, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Tanaka and Z. Li, “Certain covering-maps and k-networks, and related matters,” Topology Proceedings, vol. 27, no. 1, pp. 317–334, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Xia, “Characterizations of certain g-first countable spaces,” Advances in Mathematics, vol. 29, no. 1, pp. 61–64, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet